# SDR KBM2004F00021

- Difficulty date: December 28, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 14,883 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 10302201
- Part serial: 9025
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO WILL NOT POWER UP.  REMOVED AND REPLACED GYRO.
